# SDR 29GA2017041200001

- Difficulty date: April 10, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N344AG
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 34,442 hours, 39,391 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hand Rail
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED THE AIRSTAIR DOOR DIFFICULT TO CLOSE.  THE RAILING KEEPS HITTING AIRFRAME.   SECURED AIRSTAIR DOOR RAILING. OPS CHECKED OK IAW AMM 52-60-00.
